MAUDE Adverse Event Report: NUVASIVE NUVASIVE® MODULUS XLIF INTERBODY SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

NUVASIVE NUVASIVE® MODULUS XLIF INTERBODY SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 1225260P2
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product has been returned for evaluation as it was left in-situ.No radiographs or images were provided to confirm the alleged event.No revision procedure has been planned at this time.Reportedly, the product may have been compromised during the procedure.Labeling review: "potential risks identified with the use of this system, which may require additional surgery, include: bending, fracture or loosening of implant component(s)."patient education: ''the patient should be instructed to limit postoperative activity, as this will reduce the risk of bent, broken or loose implant components.The patient must be made aware that implant components may bend, break or loosen even though restrictions in activity are followed." post-operative warnings: ''damage to the weight-bearing structures can give rise to loosening of the components, dislocation and migration, as well as other complications." no product returned, as it is in-situ.
 
Event or Problem Description
A patient underwent an unknown procedure where a modulus cage was placed.On an unknown date, postoperative radiographs noted that the caged had migrated anteriorly.A revision procedure is being planned but has not been confirmed.No patient injury has been reported.
 
Additional Manufacturer Narrative
Patient underwent a revision procedure on (b)(6) 2019, where construct was removed with no issues.No patient injury reported.

Brand Name
NUVASIVE® MODULUS XLIF INTERBODY SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
NUVASIVE
7475 lusk boulevard
san diego CA 92121
MDR Report Key8705949
Report Number2031966-2019-00208
Device Sequence Number1992895
Product Code MAX
UDI-Device Identifier00887517726964
UDI-Public887517726964
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K163230
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1225260P2
Device Lot NumberML1747
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/12/2019
Supplement Date Received by Manufacturer09/18/2019
Initial Report FDA Received Date06/17/2019
Supplement Report FDA Received Date09/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age43 YR